MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV09F45/80
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 9f amplatzer trevisio intravascular delivery system was selected for a patent foramen ovale (pfo) closure procedure.The patient was under conscious sedation for procedure.A standard non-abbott guidewire and soft non-abbott j guidewire were placed into the upper pulmonary vein.It was noted on a 12 lead electrocardiogram after exchanging for the delivery system, that the patient had an st elevation.Aspiration was attempted with a syringe on the leur lock of the 9f amplatzer trevisio intravascular delivery system.It's highly suspected that there was air ingress from the 9f amplatzer trevisio intravascular delivery system.There was not a continuous flush attached.The dilator and guidewires were not removed too quickly or too slowly.The loader was not immediately connected to the delivery system after the removal of the dilator or guidewire.It was also noted that patient was snoring throughout the procedure.The patient had cardiopulmonary resuscitation performed for 30 seconds, was placed on high flow oxygen, and administered unknown medication.The procedure was aborted.The patient did have a prolonged hospitalization due to this event.It's believed that the patient's extreme snoring with air entrainment contributed to the air ingress.The patient was stable at the time of report.
 
Additional Manufacturer Narrative
An event of air/gas in the device was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the root cause of the reported air/gas in the device results in air embolism could not be conclusively determined.It is believed that extreme snoring with air entrainment contributed to the air embolus/st elevation; however, this cannot be confirmed.The reported unexpected medical intervention was a resulted of case-specific circumstances.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22350418
Report Number2135147-2025-03517
Device Sequence Number4772247
Product Code DQY
UDI-Device Identifier05415067030931
UDI-Public(01)05415067030931(17)271130(10)10642314
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ATV09F45/80
Device Catalogue Number9-ATV09F45/80
Device Lot Number10642314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown